# SDR MALA976205

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2313
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Irs Syst
- Condition: Tripped
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN FLAPS WERE RETRACTED AFTER TAKE OFF FTC AND EL TRIM ILLUMINATED.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE CYCLED AVIONICS MASTER SWITCHES, ALIGNED IRS SYSTEM AND TESTED EL TRIM SYSTEM AND FLAPS, ALL SYSTEMS CHECK OK.
